# SDR TRAX200701842

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 30,569 hours, 34,178 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WILL NOT RETRACT, EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.
